Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Jonathan L. Gross and Thomas W. Tucker
Title: Topological graph theory
Additional book information: John Wiley and Sons, New York, Chichester, Brisbane, Toronto, Singapore, xv + 351 pp., $59.95. ISBN 0-471-04926-3.

References [Enhancements On Off] (What's this?)

  • 1. P. J. Heawood, Map-color theorem, Quart. J. Math. Oxford Ser. 24 (1890), 332-338.
  • 2. G. Ringel, Map Color Theorem, Springer-Verlag, Berlin, 1974. MR 349461
  • 3. Arthur T. White, Graphs, groups and surfaces, 2nd ed., North-Holland Mathematics Studies, vol. 8, North-Holland Publishing Co., Amsterdam, 1984. MR 780555

Review Information:

Reviewer: Carsten Thomassen
Journal: Bull. Amer. Math. Soc. 19 (1988), 560-561
DOI: https://doi.org/10.1090/S0273-0979-1988-15742-4
American Mathematical Society